Alert archive / Florida / River Flood Warnings in 2020
River Flood Warning 53, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Apr 25, 2020, 7:58 PM CDT for Walton County, Washington County, Florida. It took effect at Apr 28, 2020, 5:30 AM CDT. It was in force for 56 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2020, 7:58 PM CDT (00:58 UTC)
- In effect from
- Apr 28, 2020, 5:30 AM CDT
- Expired
- Apr 30, 2020, 1:48 PM CDT
- In force
- 56 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 3 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Choctawhatchee River near Bruce-Ebro (SR 20) (BRUF1). The gauge peaked at 14.41 ft at Apr 29, 2020, 2:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02366500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
970 WGUS42 KTAE 260058 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 858 PM EDT Sat Apr 25 2020 ...The National Weather Service in Tallahassee has issued a Flood Warning for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-270058- /O.NEW.KTAE.FL.W.0053.200428T1030Z-200501T0000Z/ /BRUF1.1.ER.200428T1030Z.200429T0600Z.200430T1200Z.NO/ 758 PM CDT Sat Apr 25 2020 The National Weather Service in Tallahassee has issued a * Flood Warning for the Choctawhatchee River near Bruce (SR 20). * From late Monday night, or until the warning is cancelled. * At 7:45 PM Saturday the stage was 8.8 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: Rise above flood stage by Tuesday morning and continue to rise to near 14.6 feet by Wednesday morning. The river will fall below flood stage by Thursday morning. * Impact: At 14.0 feet: Big Cedar, Cowford, and Choctawhatchee River Roads begin to flood in Walton County. Flood waters impact storage areas underneath homes on the west banks of the Choctawhatchee River. Low areas along Strickland Road in Washington County become subject to flooding. && LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592 $$
10 follow-up statements
408 WGUS82 KTAE 261520 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1120 AM EDT Sun Apr 26 2020 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-271519- /O.EXT.KTAE.FL.W.0053.200428T1200Z-200501T0300Z/ /BRUF1.1.ER.200428T1200Z.200429T0600Z.200430T1500Z.NO/ 1020 AM CDT Sun Apr 26 2020 ...Flood Warning extended until Thursday evening...The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * From Tuesday morning, or until the warning is cancelled. * At 9:45 AM Sunday the stage was 9.1 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: Rise above flood stage by Tuesday morning and continue to rise to near 14.6 feet by Wednesday morning. The river will fall below flood stage by late Thursday morning. * Impact: At 14.0 feet: Big Cedar, Cowford, and Choctawhatchee River Roads begin to flood in Walton County. Flood waters impact storage areas underneath homes on the west banks of the Choctawhatchee River. Low areas along Strickland Road in Washington County become subject to flooding. && LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592 $$
349 WGUS82 KTAE 270054 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 854 PM EDT Sun Apr 26 2020 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-280053- /O.EXT.KTAE.FL.W.0053.200428T1400Z-200501T0300Z/ /BRUF1.1.ER.200428T1400Z.200429T0600Z.200430T1500Z.NO/ 754 PM CDT Sun Apr 26 2020 The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * From Tuesday morning, or until the warning is cancelled. * At 6:45 PM Sunday the stage was 9.4 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: Rise above flood stage by late Tuesday morning and continue to rise to near 14.5 feet by Wednesday morning. The river will fall below flood stage by late Thursday morning. * Impact: At 14.0 feet: Big Cedar, Cowford, and Choctawhatchee River Roads begin to flood in Walton County. Flood waters impact storage areas underneath homes on the west banks of the Choctawhatchee River. Low areas along Strickland Road in Washington County become subject to flooding. && LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592 $$
494 WGUS82 KTAE 271311 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 911 AM EDT Mon Apr 27 2020 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-281311- /O.EXT.KTAE.FL.W.0053.200428T2200Z-200501T0000Z/ /BRUF1.1.ER.200428T2200Z.200429T1800Z.200430T1200Z.NO/ 811 AM CDT Mon Apr 27 2020 The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * From Tuesday afternoon, or until the warning is cancelled. * At 7:45 AM Monday the stage was 10.5 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: Rise above flood stage by tomorrow afternoon and continue to rise to near 14.4 feet by Wednesday early afternoon. The river will fall below flood stage by Thursday morning. * Impact: At 14.0 feet: Big Cedar, Cowford, and Choctawhatchee River Roads begin to flood in Walton County. Flood waters impact storage areas underneath homes on the west banks of the Choctawhatchee River. Low areas along Strickland Road in Washington County become subject to flooding. && LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592 $$
853 WGUS82 KTAE 280031 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 831 PM EDT Mon Apr 27 2020 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-290030- /O.EXT.KTAE.FL.W.0053.200429T0300Z-200501T0300Z/ /BRUF1.1.ER.200429T0300Z.200429T1200Z.200430T1500Z.NO/ 731 PM CDT Mon Apr 27 2020 ...Flood Warning extended until Thursday evening...The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * From Tuesday evening through Thursday evening. * At 6:45 PM Monday the stage was 12.1 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: Rise above flood stage by tomorrow late evening and continue to rise to near 14.2 feet by Wednesday early afternoon. The river will fall below flood stage by late Thursday morning. * Impact: At 14.0 feet: Big Cedar, Cowford, and Choctawhatchee River Roads begin to flood in Walton County. Flood waters impact storage areas underneath homes on the west banks of the Choctawhatchee River. Low areas along Strickland Road in Washington County become subject to flooding. && LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592 $$
274 WGUS82 KTAE 281300 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 900 AM EDT Tue Apr 28 2020 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-291300- /O.EXT.KTAE.FL.W.0053.200428T2100Z-200501T0300Z/ /BRUF1.1.ER.200428T2100Z.200429T1200Z.200430T1500Z.NO/ 800 AM CDT Tue Apr 28 2020 The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * From this afternoon, or until the warning is cancelled. * At 7:45 AM Tuesday the stage was 13.6 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: Rise above flood stage by late this afternoon and continue to rise to near 14.3 feet by tomorrow early afternoon. The river will fall below flood stage by late Thursday morning. * Impact: At 14.0 feet: Big Cedar, Cowford, and Choctawhatchee River Roads begin to flood in Walton County. Flood waters impact storage areas underneath homes on the west banks of the Choctawhatchee River. Low areas along Strickland Road in Washington County become subject to flooding. && LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592 $$
567 WGUS82 KTAE 290105 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 905 PM EDT Tue Apr 28 2020 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-300105- /O.EXT.KTAE.FL.W.0053.000000T0000Z-200501T0600Z/ /BRUF1.1.ER.200428T2015Z.200429T0600Z.200430T1800Z.NO/ 805 PM CDT Tue Apr 28 2020 ...Flood Warning extended until late Thursday night...The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * Until late Thursday night. * At 7:45 PM Tuesday the stage was 14.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: The river will continue rising to near 14.4 feet by tomorrow morning. The river will fall below flood stage Thursday early afternoon. * Impact: At 14.0 feet: Big Cedar, Cowford, and Choctawhatchee River Roads begin to flood in Walton County. Flood waters impact storage areas underneath homes on the west banks of the Choctawhatchee River. Low areas along Strickland Road in Washington County become subject to flooding. && LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592 $$
114 WGUS82 KTAE 291217 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 817 AM EDT Wed Apr 29 2020 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-301217- /O.EXT.KTAE.FL.W.0053.000000T0000Z-200501T1200Z/ /BRUF1.1.ER.200428T2015Z.200429T1000Z.200501T0000Z.NO/ 717 AM CDT Wed Apr 29 2020 ...Flood Warning extended until Friday morning...The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * Until Friday morning. * At 6:45 AM Wednesday the stage was 14.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: The river will continue to fall to below flood stage by tomorrow evening. * Impact: At 14.0 feet: Big Cedar, Cowford, and Choctawhatchee River Roads begin to flood in Walton County. Flood waters impact storage areas underneath homes on the west banks of the Choctawhatchee River. Low areas along Strickland Road in Washington County become subject to flooding. && LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592 $$
667 WGUS82 KTAE 300130 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 930 PM EDT Wed Apr 29 2020 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-010130- /O.EXT.KTAE.FL.W.0053.000000T0000Z-200501T1500Z/ /BRUF1.1.ER.200428T2015Z.200429T2030Z.200501T0300Z.NO/ 830 PM CDT Wed Apr 29 2020 ...Flood Warning extended until Friday morning...The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * Until Friday morning. * At 7:45 PM Wednesday the stage was 14.4 feet. * Minor flooding is occurring. * Flood stage is 14.0 feet. * Forecast: The river will continue to fall to below flood stage by tomorrow late evening. * Impact: At 14.0 feet: Big Cedar, Cowford, and Choctawhatchee River Roads begin to flood in Walton County. Flood waters impact storage areas underneath homes on the west banks of the Choctawhatchee River. Low areas along Strickland Road in Washington County become subject to flooding. && LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592 $$
260 WGUS82 KTAE 301406 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1006 AM EDT Thu Apr 30 2020 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-010600- /O.EXT.KTAE.FL.W.0053.000000T0000Z-200501T0600Z/ /BRUF1.1.ER.200428T2015Z.200429T2030Z.200430T1800Z.NO/ 906 AM CDT Thu Apr 30 2020 The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * Until late tonight. * At 8:45 AM Thursday the stage was 14.0 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: The river is expected to drop below flood stage this afternoon. * Impact: At 14.0 feet: Big Cedar, Cowford, and Choctawhatchee River Roads begin to flood in Walton County. Flood waters impact storage areas underneath homes on the west banks of the Choctawhatchee River. Low areas along Strickland Road in Washington County become subject to flooding. && LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592 $$
129 WGUS82 KTAE 301848 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 248 PM EDT Thu Apr 30 2020 ...The Flood Warning is cancelled for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-301918- /O.CAN.KTAE.FL.W.0053.000000T0000Z-200501T0600Z/ /BRUF1.1.ER.200428T2015Z.200429T2030Z.200430T1322Z.NO/ 148 PM CDT Thu Apr 30 2020 The Flood Warning is cancelled for the Choctawhatchee River near Bruce (SR 20). * At 12:45 PM Thursday the stage was 13.8 feet. * Fell below flood stage at 8:22 AM Thursday. * Flood stage is 14.0 feet. * Forecast: The river will continue to fall to 13.6 feet by tomorrow morning. * Impact: At 14.0 feet: Big Cedar, Cowford, and Choctawhatchee River Roads begin to flood in Walton County. Flood waters impact storage areas underneath homes on the west banks of the Choctawhatchee River. Low areas along Strickland Road in Washington County become subject to flooding. && LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 25, 6:04 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 25, 6:04 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
704 PM EDT Sat Apr 25 2020
.AVIATION...
[Through 00Z Monday]
VFR conditions will prevail through the TAF period. A light area
of showers is possible as a frontal system moves through, but
confidence is low and have not mentioned it in the TAFs. Northerly
winds move in for Sunday.
&&
.PREV DISCUSSION [426 PM EDT]...
.NEAR TERM [Through Tonight]...
Breezy conditions expected through the remainder of the afternoon as
a cold front approaches the region. The front moves through in the
evening hours with northwest flow expected to move in overnight. Low
temperatures will in the upper 50s and low 60s.
.SHORT TERM [Sunday Through Monday Night]...
Dry and cooler conditions continue under NW flow to start the
week as a surface high builds in from the west. Expect high
temperatures in the upper 70s to low 80s, with overnight lows in
the lower 50s for most areas.
.LONG TERM [Tuesday Through Saturday]...
A return to southerly flow ahead of an approaching cold front
midweek will bring a brief increase in RH and temps. The best
chance for precip looks to be Wednesday night into Thursday. Post
frontal, a ridge of high pressure will build in from the west,
quickly ramping up temperatures. Most areas will see highs in the
upper 80s, possibly approaching 90 in a few spots over the
weekend.
.MARINE...
Winds and seas will approach cautionary levels on Sunday as a
front exits the area. Things will calm a bit thereafter before
the next system moves through midweek.
.FIRE WEATHER...
Dry conditions continue through into Sunday. Winds will be out of
the north around 5 to 10mph tomorrow with relative humidities likely
dropping into the mid 20 range. Relative humidity will drop into the
20 to 30 percent range on Sunday which will elevate fire concerns
slightly. Red flag criteria is not expected to be met with winds and
ERCs remaining below criteria.
.HYDROLOGY...
Frequent rainfall as of late has increased the levels of our rivers
and creeks, causing many to go into flood or action stage:
Kinchafoonee Creek is forecast to temporarily be in minor flood
stage (cresting at 13.5 ft) Sun before eventually falling into
action stage by Tues. Apalachicola Blountstown is expected to
remain in minor flood stage over the next several days.
Several rivers are in action stage with the following Flint rivers
forecast to go into or near minor flood stage over the next few
days: Albany, Newton, and Bainbridge. Most Ochlocknee and
Suwannee Basins are forecast to go into action stage.
The dry conditions expected over the next several days should
allow the rivers and creeks to gradually decrease their levels
after some short term rises over the next few days. For more
information, visit the Hydrology section of our website:
https://www.weather.gov/tae/hydrology
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 59 82 51 80 52 / 0 0 0 0 0
Panama City 64 79 55 79 58 / 10 0 0 0 0
Dothan 57 75 49 77 51 / 0 0 0 0 0
Albany 59 76 51 77 51 / 0 0 0 0 0
Valdosta 61 79 51 77 51 / 0 0 0 0 0
Cross City 64 82 53 80 53 / 0 0 0 0 0
Apalachicola 63 78 56 77 60 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 11 PM EDT /10 PM CDT/ this evening
for Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Dobbs
SHORT TERM...Humphreys
LONG TERM...Humphreys
AVIATION...Dobbs
MARINE...Humphreys
FIRE WEATHER...Dobbs
HYDROLOGY...HumphreysIn the hours before
Local storm report, Apr 25, 7:00 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
800 PM EDT SAT APR 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 4 SSE APALACHEE REGIONA 30.37N 84.14W
04/23/2020 LEON FL NWS EMPLOYEE
TREE BLEW DOWN IN A NEIGHBORS YARD.
&&
DVDNearby
River Flood Warnings in Florida, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.